# SDR SWAA2021081605621

- Difficulty date: August 10, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 766 hours, 295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHT DISLODGED FROM CEILING. / RESECURED LIGHT ASSY PER S.I.P.
